- About this Journal
- Abstracting and Indexing
- Aims and Scope
- Annual Issues
- Article Processing Charges
- Articles in Press
- Author Guidelines
- Bibliographic Information
- Citations to this Journal
- Contact Information
- Editorial Board
- Editorial Workflow
- Free eTOC Alerts
- Publication Ethics
- Reviewers Acknowledgment
- Submit a Manuscript
- Subscription Information
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 398049, 10 pages
Boundedness of Global Solutions for a Heat Equation with Exponential Gradient Source
School of Mathematics and Statistics, Xi'an Jiaotong University, Xi'an 710049, China
Received 21 September 2011; Accepted 4 November 2011
Academic Editor: Muhammad Aslam Noor
Copyright © 2012 Zhengce Zhang and Yanyan Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- P. L. Lions, Generalized Solutions of Hamilton-Jacobi Equations, vol. 62 of Research Notes in Mathematics, Pitman, Boston, Mass, USA, 1982.
- M. Kardar, G. Parisi, and Y.-C. Zhang, “Dynamic scaling of growing interfaces,” Physical Review Letters, vol. 56, no. 9, pp. 889–892, 1986.
- T. I. Zelenyak, “Stabilisation of solutions of boundary value problems for a second-order equation with one space variable,” Differential Equations, vol. 4, pp. 17–22, 1968.
- Z. Zhang and B. Hu, “Rate estimates of gradient blowup for a heat equation with exponential nonlinearity,” Nonlinear Analysis, vol. 72, no. 12, pp. 4594–4601, 2010.
- J. M. Arrieta, A. R. Bernal, and P. Souplet, “Boundedness of global solutions for nonlinear parabolic equations involving gradient blow-up phenomena,” Annali della Scuola Normale Superiore di Pisa. Classe di Scienze, vol. 5, pp. 1–15, 2004.